Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Unprotected sex. Took morning after pill, urge to urinate even after bladder is empty. STD?

Im a girl and i lost my virginity 2 nights ago but the sex was unprotected. I took a morning after pill about 32 hours later and my period is due this week. Now for the past 2 days when i urinate its fine like it doesnt hurt but about 2 seconds before i finish i get this weird feeling like i need to continue to pee but my bladder is empty. Help could i have caught something from him?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
Cystitis (infection of urinary bladder) is common after sex for first time and is called as honeymoon cystitis.
The urgency to urinate and again occur in cystitis.
Relax you need a course antibiotic like norfloxacin for 3 days.
Take plenty of water.
Hope this answers your question.
Answered: Wed, 26 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor